CureZone   Log On   Join
Re: Is this rash caused by Candida?
 
  Views: 2,206
Published: 6 years ago
 
This is a reply to # 2,262,369

Re: Is this rash caused by Candida?


Yes looks like a candida rash, but it also could be a rash from allergies.

Not sure what could be done though since everyone has different skin, for me a similar rash will show up from time to time on my back but i just wait for it to subside.

It could be those meds given to you that caused this reaction, i agree with your doc to come off those meds.

Sometimes the skin gets worse before it gets better.

Not much helps here, but i hope you will get better soon.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

4.922 sec, (1)